MathSciNet Relay Station
MathSciNet bibliographic data
MR2433890 34K50 (34K40 93B05 93C23)
Samoilenko, A. M.; Mahmudov, N. I.; Stanzhitskii, A. N. Existence, uniqueness, and controllability results for neutral FSDES in Hilbert spaces. Dynam. Systems Appl. 17 (2008), no. 1, 53–70.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement